# SDR CA001123032

- Difficulty date: October 30, 2000
- Submitted: December 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield Wiper
- Part number: 83040010006
- Condition: Stuck
- Location: Windscreen
- Component: Flight Compartm, Dhav, DHC8402
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) (COPY OF PILOT IN COMMAND FLIGHT OCCURRENCE REPORT: JUST AFTER DEPARTURE, DURING CLIMB THE RT WINDSHIELD WIPER MOVED AWAY FROM THE PARK POSITION AND WAS STUCK AT APPROXIMATELY 30CM ABOVE THE GLASS. TECH DEPARTMENT TOLD THEM TO RETURN TO CPH. WHERE THE PROBLEM WAS SOLVED AND AFTERWARDS AIRCRAFT RETURNED TO SERVICE, NO FURTHER PROBLEMS, A/C RETURNED TO SERVICE.
